# SDR KNNA2012100401

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23870
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL NO AIRSPEED INDICATION ON CAPTAIN`S SIDE. RESET CIRCUIT BREAKER  IAW AMM 34-15-66. PERFORMED AIR DATA COMPUTER TEST IAW AMM 34-12-00.  OPS CHECKED NORMAL.
